RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1975, Volume 15, Number 3, Pages 782–785 (Mi zvmmf6292)  

Scientific communications

Asymptotic behaviour of the solution of the wave equation with a piecewise-discontinuous coefficient

Yu. N. Drozhzhinov, N. I. Koslov

Moscow

Full text: PDF file (451 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1975, 15:3, 230–234

Bibliographic databases:

Document Type: Article
UDC: 518:517.944/.947
MSC: Primary 65Z05; Secondary 35L05
Received: 28.09.1973

Citation: Yu. N. Drozhzhinov, N. I. Koslov, “Asymptotic behaviour of the solution of the wave equation with a piecewise-discontinuous coefficient”, Zh. Vychisl. Mat. Mat. Fiz., 15:3 (1975), 782–785; U.S.S.R. Comput. Math. Math. Phys., 15:3 (1975), 230–234

Citation in format AMSBIB
\Bibitem{DroKoz75}
\by Yu.~N.~Drozhzhinov, N.~I.~Koslov
\paper Asymptotic behaviour of the solution of the wave equation with a piecewise-discontinuous coefficient
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1975
\vol 15
\issue 3
\pages 782--785
\mathnet{http://mi.mathnet.ru/zvmmf6292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0377244}
\zmath{https://zbmath.org/?q=an:0338.65058}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1975
\vol 15
\issue 3
\pages 230--234
\crossref{https://doi.org/10.1016/0041-5553(75)90092-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6292
  • http://mi.mathnet.ru/eng/zvmmf/v15/i3/p782

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:88
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019